There are several circumstances that can contribute to the cause of PVCs. One is the use of decongestants, particularly Sudafed. Another is the use of diuretics such as Hydrochlorothiazide. Also, your electrolytes, particularly magnesium/potassium levels, can be out of balance. Have your blood checked for these two minerals and others while you're at it. Go to the Website for World's Healthiest Foods at http://www.whfoods.com and locate the lists of food sources for potassium and magnesium. In my case, all of these factors contributed to my PVCs. It is not easy to get enough potassium in your diet no matter what anyone tells you, as the minimum daily requirement is 4700 mg. Read labels. Try taking equal parts of calcium and magnesium supplements if you are not getting enough in your diet, and most people don't. This will also also help any aches and pains you might be having such as leg cramps and headaches. It is better to try to increase your intake of minerals in your diet. Don't take potassium supplements if you are on other medications that would conflict. Check with you physician or nurse practitioner first. The last thing is, Google "cause of premature ventricular contractions" and you will be amazed at what you can learn.
thank you for this information. Much appreciated. The mineral supplementation I will certainly look into. I have had tests done for Thyroid, etc the usual, along with the ECG and Holter but I don't think electrolytes or potassium/magnesium were checked. Will post more later after investigation.
You're very welcome. I would be interested in hearing what you find out and how you are feeling. I am curious to know why you were put on another blood pressure medicine if your blood pressure is 114/68 when ideal is now considered to be under 120/70. Do you know if your new pill is a diuretic? Do you have a blood pressure monitor you can use at home that will also monitor your pulse and irregular heart beat? You can buy a one-step auto inflation monitor with arm band or wrist band at most drug stores. If you decide to do this, read all of the instructions carefully more than once. Sit in a straight chair with your feet flat on the floor. Make sure the monitor is sitting level on a table in front of you and is relatively even with your heart. Relax a few minutes before you take the reading.